# SDR CA020702009

- Difficulty date: June 23, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR UNSAFE (RED LIGHT) INDICATION IN FLIGHT WITH GEAR HANDLE UP. MECHANICAL INDICATOR SHOWED GEAR UP AND GEAR DOOR WAS CLOSED. ON EXTENSION, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON MECHANICAL INDICATOR SHOWED NOSE GEAR DOWN. UP/DOWN LOCK PROXIMITY SENSOR REPLACED I.A.W. M.M. 32-60-05. BITE CHECK PERFORMED ON PSEU CHECK SERVICEABLE.
